JAIST Repository >
School of Information Science >
JAIST Research Reports >
Research Report - School of Information Science : ISSN 0918-7553 >
IS-RR-2004 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/14683

Title: A Quadratic Time Algorithm to Maximize the Number of Just-in-Time Jobs on Identical Parallel Machines
Authors: Cepek, Ondrej
Shao, Chin Sung
Issue Date: 2004-02-05
Publisher: 北陸先端科学技術大学院大学情報科学研究科
Magazine name: Research report (School of Information Science, Japan Advanced Institute of Science and Technology)
Volume: IS-RR-2004-003
Start page: 1
End page: 10
URI: http://hdl.handle.net/10119/14683
Material Type: none
Appears in Collections:IS-RR-2004

Files in This Item:

There are no files associated with this item.

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology